Ask
Please use this form for health related questions only. For all other questions please contact customer service.

Since I've been drinking NutriBlasts my stomach has been hurting, what could be causing this?

1 Answer
3 years ago

Dietitian's Answer

Often times when one starts to incorporate more fiber into his/her diet too quickly, then they may feel bloated or stomach upset. I'd suggest starting off slow with maybe 1/2 a recipe and work your way up. If you are not used to a lot of fiber, it takes time for your digestive system to adjust.
Another cause could be too much sugar in your Blast. Be sure to include plenty of veggies, some nuts, seeds and health fats - these help to blunt any blood sugar spikes that higher sugar fruits may cause.

Community Answers

There are no community answers for this question yet. Be the first!

You must be signed in to answer. Sign In or Register for Free